MathSciNet Relay Station
MathSciNet bibliographic data
MR2659119 34K37 (34K14 34K30 43A60 47N20)
dos Santos, José Paulo Carvalho; Cuevas, Claudio Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations. Appl. Math. Lett. 23 (2010), no. 9, 960–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement